MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER KIT (13 F) (30CM) (T/L); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER KIT (13 F) (30CM) (T/L); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebp0678 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The facility reported to the sales rep that a hair was found within the packaging of the kit.The kit was not used.

Brand Name
POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER KIT (13 F) (30CM) (T/L)
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7396328
Report Number3006260740-2018-00590
Device Sequence Number1393046
Product Code NIE
UDI-Device Identifier00801741041884
UDI-Public(01)00801741041884
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberN/A
Device Catalogue Number5603300
Device Lot NumberREBP0678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1